# SDR UALA2010032300994

- Difficulty date: March 23, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 72,961 hours, 11,807 cycles
- Engine: Pwa PW4060
- System (JASC): 4997 · APU System Wiring
- Part: Wire
- Condition: Open
- Location: Apu Ecu De Oiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BITE MX MESSAGE DISPLAYED ON ECS PAGE.  ECU BITE SHOW DEOIL SOLENOID CIRCUIT FAILED. WIRES RANG OPEN FROM ECU. REPLACED DE-OIL SOLENOID VALVE, NO HELP. FOUND WIRE OPEN BETWEEN D4024P PIN 5 AND DE-OIL SOL CONNECTOR P11 PIN 1.  FOUND WIRE FROM PIN 5 D4024P TO DIODE SEPARATED IN BUNDLE. SPLICED DIODE INLINE, APU ECU FAULT HISTORY ERASED IAW FIM.
